zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Positive solutions to singular boundary value problem for nonlinear fractional differential equation. (English) Zbl 1189.34050
Summary: We consider the existence of positive solutions to the singular boundary value problem for fractional differential equation. Our analysis relies on a fixed point theorem for the mixed monotone operator.
34B15Nonlinear boundary value problems for ODE
26A33Fractional derivatives and integrals (real functions)
34A08Fractional differential equations
45J05Integro-ordinary differential equations
[1]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006)
[2]Ouahab, Abdelghani: Some results for fractional boundary value problem of differential inclusions, Nonlinear analysis 69, No. 11, 3877-3896 (2008) · Zbl 1169.34006 · doi:10.1016/j.na.2007.10.021
[3]Salem, Hussein A. H.: On the fractional order m-point boundary value problem in reflexive Banach spaces and weak topologies, Journal of computational and applied mathematics 224, No. 2, 565-572 (2009) · Zbl 1176.34070 · doi:10.1016/j.cam.2008.05.033
[4]Benchohra, M.; Hamania, S.; Ntouyas, S. K.: Boundary value problems for differential equations with fractional order and nonlocal conditions, Nonlinear analysis 71, No. 7–8, 2564-2575 (2009) · Zbl 1198.26007 · doi:10.1016/j.na.2009.01.073
[5]Su, Xinwei: Boundary value problem for a coupled system of nonlinear fractional differential equations, Applied mathematics letters 22, No. 1, 64-69 (2009) · Zbl 1163.34321 · doi:10.1016/j.aml.2008.03.001
[6]Xiaojie Xu, Daqing Jiang, Chengjun Yuan, Multiple positive solutions for boundary value problem of nonlinear fractional differential equation, Nonlinear Analysis (in press)
[7]Zhang, Shuqin: Existence results of positive solutions to boundary value problem for fractional differential equation, Positivity 13, 583-599 (2009) · Zbl 1202.26018 · doi:10.1007/s11117-008-2260-5
[8]Zhang, Shuqin: Existence of solution for a boundary value problem of fractional order, Acta Mathematica scientia series B, No. 2, 220-228 (2006) · Zbl 1106.34010 · doi:10.1016/S0252-9602(06)60044-1
[9]Chang, Yong-Kui; Nieto, Juan J.: Some new existence results for fractional differential inclusions with boundary conditions, Mathematical and computer modelling 49, No. 3–4, 605-609 (2009) · Zbl 1165.34313 · doi:10.1016/j.mcm.2008.03.014
[10]Bai, Z.; Lu, H.: Positive solutions for boundary value problem of nonlinear fractional differential equation, Journal of mathematical analysis and applications 311, 495-505 (2005) · Zbl 1079.34048 · doi:10.1016/j.jmaa.2005.02.052
[11]Guo, D.; Lakshmikantham, V.: Coupled fixed points of nonlinear operators with applications, Nonlinear analysis 11 (1987) · Zbl 0635.47045 · doi:10.1016/0362-546X(87)90077-0
[12]Guo, D.; Lakshmikantham, V.: Nonlinear problems in abstract cones, (1988)
[13]Guo, D.: Existence and uniqueness of positive fixed point for mixed monotone operators with applications, Applicable analysis 46 (1992) · Zbl 0792.47053 · doi:10.1080/00036819208840113